# SDR ASAA2023031042312

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,781 hours, 15,510 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Bolt
- Part number: 607312
- Condition: Unknown
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FLIGHT DECK EMERGENCY ESCAPE WINDOW IS VERY DIFFICULT TO OPEN. GROUNDED - YES. STARTED FO WINDOW ADJUSTMENT PER B737-800 AMM 56-12-11-820-801(12) REPLACED FWD BOTTOM SPECIAL BOLT THREADS RUINED. NEEDS TO BE RETHREADED. REPLACED FWD LOWER ROLLER AND BOLT REF AMM 56-12-11-300-802 OPERATED WINDOW OPEN / CLOSE OK. NO RIGGING WAS PERFORMED IN ACCOMPLISHING TASK REINSTALLED WINDOW TESTED WINDOW HEAT AND PERFORMED OVERHEAT TEST PER AMM 56-12-11-400-801.
